# SDR SWAA2014072530319

- Difficulty date: July 2, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 62,250 hours, 50,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65C34431
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUT OUT WEB CORRODED AT BS 490, STRINGER 18R TO 19R.  REPAIRED WEB IAW SRM & DWG.
